# SDR YENA2020050510326

- Difficulty date: May 1, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 75,038 hours, 27,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK ON FRAME 68RH UPPER CORNER WEB JOINT; REF W/O 2020 81/1 N/R 2020-117556. SDR FOR MAJOR REPAIR. PERMANENT REPARED IAW AEROMON EA 53-0354-20 & EC A20-431-01
